Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 101, NWS Atlanta, GA

June 2, 2010Coweta County, Heard County, Troup County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 2, 2010, 6:10 PM EDT for Coweta County, Heard County, Troup County, Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2010, 6:10 PM EDT (22:10 UTC)
Expired
Jun 2, 2010, 7:00 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Coweta County, GA, Heard County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 33 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 7:04 PM EDTTSTM WND DMG3 Se Newnan, GAA TREE AND POWER LINES DOWN ON EAST FRONT ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 79 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
79 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

442 
WUUS52 KFFC 022210
SVRFFC
GAC077-149-285-022300-
/O.NEW.KFFC.SV.W.0101.100602T2210Z-100602T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EDT WED JUN 2 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COWETA COUNTY IN WEST CENTRAL GEORGIA
  EASTERN HEARD COUNTY IN WEST CENTRAL GEORGIA
  NORTHEASTERN TROUP COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 700 PM EDT

* AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  CORINTH...MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HOGANSVILLE...GRANTVILLE AND MORELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3337 8507 3335 8472 3322 8474 3322 8483
      3319 8484 3318 8486 3315 8486 3319 8510
TIME...MOT...LOC 2210Z 278DEG 11KT 3327 8498

$$
1 follow-up statement
550 
WWUS52 KFFC 022248
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT WED JUN 2 2010

GAC149-285-022257-
/O.CAN.KFFC.SV.W.0101.000000T0000Z-100602T2300Z/
TROUP GA-HEARD GA-
648 PM EDT WED JUN 2 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HEARD AND NORTHEASTERN
TROUP COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF HEARD AND TROUP COUNTIES.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3336 8490 3335 8472 3325 8474 3323 8476
      3322 8483 3319 8484 3318 8486 3320 8486
      3322 8486 3322 8493 3325 8494
TIME...MOT...LOC 2247Z 278DEG 11KT 3325 8485

$$

GAC077-022300-
/O.CON.KFFC.SV.W.0101.000000T0000Z-100602T2300Z/
COWETA GA-
648 PM EDT WED JUN 2 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN COWETA COUNTY...

AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
GRANTVILLE...MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MORELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3336 8490 3335 8472 3325 8474 3323 8476
      3322 8483 3319 8484 3318 8486 3320 8486
      3322 8486 3322 8493 3325 8494
TIME...MOT...LOC 2247Z 278DEG 11KT 3325 8485

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:02 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jun 2, 4:02 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT WED JUN 2 2010

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
NOT MUCH CHANGE IN OVERALL PATTERN. DEEP MOISTURE...AFTERNOON
HEATING...AND WEAK UPPER FLOW SHOULD PRODUCE SLOW MOVING
THUNDERSTORMS WITH HEAVY RAIN THIS AFTERNOON AND EVENING. ISOLATED
THUNDERSTORMS MAY REACH SEVERE LIMITS. GENERAL DIMINISHING TREND
AFTER 00Z. LOOKS LIKE A SOUTHERN STREAM SHORT WAVE FORECAST TO
MOVE ACROSS THE NORTHERN GULF COULD ENHANCE THUNDERSTORMS THURSDAY
NIGHT INTO THE END OF THE SHORT TERM. HAVE RAISED POPS FOR FRIDAY
WITH LIKELY ACROSS THE CENTRAL ZONES. MAV/MET TEMPERATURES LOOK
OKAY...BUT MAXES DEPEND A LOT ON AMOUNT OF CLOUDS AND
THUNDERSTORMS DEVELOPMENT.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
MADE NO CHANGES TO THE EXTENDED. DEEP MOISTURE REMAINS OVER THE
SOUTHEAST ALONG WITH ANOTHER NORTHERN GULF WAVE OVER THE WEEKEND.
UPPER FLOW GRADUALLY BECOMES MORE NORTHWEST DURING THE LONG TERM
WITH SOME POSSIBLE DRYING FOR THE FIRST OF THE WEEK. IN  GENERAL...A
MOSTLY DIURNAL PATTERN FOR SHOWERS AND THUNDERSTORMS LOOKS OKAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  88  66  88  69 /  30  40  30  40  30
ATLANTA         69  86  69  86  70 /  30  40  30  40  30
BLAIRSVILLE     62  83  63  84  65 /  30  30  30  50  30
CARTERSVILLE    66  87  64  87  68 /  30  40  30  50  30
COLUMBUS        71  87  71  88  73 /  30  60  40  60  40
GAINESVILLE     68  87  67  89  69 /  30  40  30  40  30
MACON           69  88  68  91  72 /  30  50  40  60  40
ROME            67  88  66  88  70 /  30  40  30  50  30
PEACHTREE CITY  66  86  66  87  69 /  30  40  30  40  30
VIDALIA         71  89  71  89  74 /  30  50  40  60  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

41
Hazardous weather outlook, Jun 2, 5:00 AM EDT, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EDT WED JUN 2 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-030900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
500 AM EDT WED JUN 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED AGAIN THIS AFTERNOON
AND EVENING. AN ISOLATED SEVERE STORM IS POSSIBLE.

.SYNOPSIS...
A SURFACE AND UPPER-LEVEL TROUGH OF LOW PRESSURE WILL REMAIN
PARKED OVER THE STATE TODAY. CLOCKWISE FLOW AROUND A RIDGE OF
HIGH PRESSURE ANCHORED OFF THE GEORGIA AND EAST FLORIDA COASTS
WILL CONTINUE TO SPREAD TROPICAL MOISTURE INTO THE STATE.

.PRIMARY HAZARDS...
FREQUENT LIGHTNING...SMALL HAIL... HEAVY DOWNPOURS AND WIND GUSTS TO
40 MPH ARE POSSIBLE WITH ANY THUNDERSTORM THAT DEVELOPS THIS AFTERNOON
AND EVENING. AN ISOLATED STORM MAY BECOME SEVERE... PRODUCING
QUARTER SIZED HAIL AND WIND GUSTS TO 60 MPH. HOWEVER...MOST STORMS
WILL REMAIN BELOW SEVERE LIMITS. LOCALLY-HEAVY RAINFALL AMOUNTS OF 2 TO
3 INCHES CAN ALSO BE EXPECTED WITH THE STRONGER STORMS. THESE RAINFALL
AMOUNTS OVER AN ALREADY SATURATED GROUND COULD RESULT IN MINOR
FLOODING ALONG FLOOD PRONE AREAS.

.DISCUSSION...
DAYTIME HEATING AND AN INFLUX OF TROPICAL MOISTURE WILL PRODUCE MODERATE
INSTABILITIES ACROSS THE STATE AGAIN TODAY...WITH MIXED LAYER CAPE VALUES
OF 2000 TO 3000 AND LIFTED INDICES OF MINUS 2 TO MINUS 5 EXPECTED.
A SURFACE TROUGH ACROSS NORTH GEORGIA AND OUTFLOW BOUNDARIES FROM
COLLAPSING THUNDERSTORMS WILL HELP PROVIDE THE TRIGGER FOR ADDITIONAL
THUNDERSTORM DEVELOPMENT THROUGHOUT THE AFTERNOON AND EVENING HOURS.
WEAK WIND SHEAR PROFILES CONTINUE TO FAVOR PULSE TYPE THUNDERSTORMS...
WITH MOVEMENTS GENERALLY TO THE EAST AND NORTHEAST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE POSSIBLE EACH DAY...ESPECIALLY DURING THE AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...
DUE TO THE ISOLATED AND PULSE NATURE OF POSSIBLE SEVERE THUNDERSTORMS...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. HOWEVER...SPOTTERS
ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB
BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 2, 4:28 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 PM EDT WED JUN 2 2010

GAZ025-035>037-022115-
428 PM EDT WED JUN 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...DIME SIZED
HAIL AND 40 MPH WINDS IN OCONEE...CLARKE...BARROW AND JACKSON COUNTIES
UNTIL 515 PM EDT...

AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR BOGART...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
OCONEE...CLARKE...BARROW AND JACKSON COUNTIES THROUGH 515 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE STATHAM...BEAR CREEK
RESERVOIR...BOGART...EASTVILLE...WESTGATE PARK...OCONEE HEIGHTS...
JAMES HOLLAND YOUTH SPORTS COMPLEX...BEECHWOOD HILLS...STATE
BOTANICAL GARDEN OF GEORGIA...WHITEHALL...BARRETTS MILL...ATHENS...
BISHOP AND WATKINSVILLE.
Special weather statement, Jun 2, 4:47 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
447 PM EDT WED JUN 2 2010

GAZ038-039-022130-
447 PM EDT WED JUN 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WILKES AND OGLETHORPE COUNTIES UNTIL 530 PM EDT...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER VESTA...MOVING EAST AT 10 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILKES AND
OGLETHORPE COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE POINT PETER...VESTA...JACKSONS CROSSROADS...
MALLORYSVILLE...NORMAN AND TIGNALL.
Local storm report, Jun 2, 4:51 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     2 NE IDEAL              32.39N 84.16W
06/02/2010                   MACON              GA   COUNTY OFFICIAL

            ONE TREE DOWN WITH WIRES DOWN AT GARDEN VALLEY ROAD AND
            WHITEWATER ROAD.

&&

JFIEUX
Special weather statement, Jun 2, 5:40 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EDT WED JUN 2 2010

GAZ104>109-022230-
540 PM EDT WED JUN 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND EXCESSIVE
LIGHTNING IN CRISP...WILCOX...SUMTER...PULASKI...DODGE AND DOOLY
COUNTIES UNTIL 630 PM EDT...

AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PINEHURST TO COBB...MOVING EAST AT 10 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS CRISP...
WILCOX...SUMTER...PULASKI...DODGE AND DOOLY COUNTIES THROUGH 630 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PINEHURST...
COBB...LESLIE...DESOTO...VIENNA...GEORGIA VETERANS MEMORIAL STATE
PARK...RICHWOOD...RAINES...MOCK SPRINGS...PLEASANT VIEW...POPE
CITY...SEVILLE...PINEVIEW...WALLACE AND FINLEYSON.
Local storm report, Jun 2, 5:42 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     7 SW MARIETTA           33.88N 84.63W
06/02/2010                   COBB               GA   COUNTY OFFICIAL

            POWER POLE DOWN AT BULLARD RD AND VILLA RICA RD.

&&

JDW
Special weather statement, Jun 2, 6:03 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT WED JUN 2 2010

GAZ052-053-066-022245-
603 PM EDT WED JUN 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
AND FREQUENT LIGHTNING IN TROUP...HEARD AND COWETA COUNTIES UNTIL
645 PM EDT...

AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM POWERS CROSSROADS TO GLENN...MOVING EAST AT
15 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP...
HEARD AND COWETA COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE ABBOTTSFORD...POWERS CROSSROADS...
GLENN...FRANKLIN...HILLCREST...WARES CROSSROADS...LOUISE...
HOGANSVILLE...LAGRANGE...MORELAND...GRANTVILLE...HILLCREST...
HARRISONVILLE AND CORINTH.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 5:28 AM EDTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 46 more5 hr
Jun 2, 4:05 PM EDTSevere Thunderstorm WarningFFCMacon40 min
Jun 2, 4:58 PM EDTSevere Thunderstorm WarningFFCCobb47 min
Jun 2, 5:46 PM EDTSevere Thunderstorm WarningFFCCrisp44 min
Jun 2, 5:57 PM EDTSevere Thunderstorm WarningFFCJones48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.